# SDR QXEA2024072200177

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N647QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000773
- Aircraft time: 14,384 hours, 9,740 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280B
- Part serial: L8721
- Condition: Failed
- Location: Zone 500
- Part time: 4,068 hours, 3,350 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

SLAT FAIL DURING FINAL APPROACH @ 4500 MSL, DID MISSED APPRAOCH. RAN SLAT FAIL CHECKLIST, CYCLED FLAPS, MESSAGE REMAINED. ASSOC EICAS: AP FAIL, SPD BRAKE FAIL, SHAKER ANTICIPATED, AOA LIMIT FAIL, AT FAIL. WEATHER CLEAR, NO TURBULANCE, NO WIND GUSTS. LANDING UNEVENTFUL. REMOVED FROM SERVICE. C/W FIM TASK 27-81-00-810-805-A & AMM 27-80-00 FOR OPS CHECK, FAULT RETURNED. FAULT CODE 27811013ACE. FOUND OUTBOARD SLAT SKEW SENSOR DAMAGED. REPLACED OUTBOARD SLAT SKEW SENSOR PER E175 AMM 27-83-01-000/400-801-A. PERFORMED SLAT CONTROL SYSTEM MECHANICAL RIGGING PER AMM 27-80-00-820-801-A. OPS TEST OF SLAT SYSTEM GOOD. NO FAULTS ARE DISPLAYED ON EICAS.  RETURNED TO SERVICE.
